# SDR CA190723009

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 182T
- Aircraft time: 2,844 hours
- Engine: Lyc IO540AB1A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16103000
- Condition: Damaged
- Location: Mlg
- Part time: 2,755 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN OPERATION 3 INSPECTION IT WAS DISCOVERED THAT BOTH LEFT AND RIGHT MAIN LANDING GEAR TIRES HAD BEEN EXPOSED TO A SKID WHICH RENDERED THE TIRES UNSERVICEABLE. AFTER REMOVING THE TIRES THE WHEEL HALVES WERE INSPECTED AND FOUND TO HAVE INTER-GRANULAR/EXFOLIATION CORROSION. THE CORROSION HAD PROGRESSED TO THE POINT WHERE IT WAS NECESSARY TO REPLACE THE WHEELS. IT WOULD SEEM ODD THAT BOTH WHEELS WOULD DEGRADE IN THE SAME FASHION AT THE SAME TIME, HOWEVER, THEY WERE BOTH FACTORY INSTALLED WHEEL ASSEMBLIES AND AS SUCH WOULD LIKELY HAVE BEEN PRODUCED IN THE SAME BATCH. (TC# 20190723009)
